Repositorio de producción científica de la Universidad de Sevilla

Exact procedures for solving the discrete ordered median problem

 

Advanced Search
 
Opened Access Exact procedures for solving the discrete ordered median problem
Cites

Show item statistics
Icon
Export to
Author: Boland, Natashia
Domínguez Marín, Patricia
Nickel, Stefan
Puerto Albandoz, Justo
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2006-11
Published in: Computers and Operations Research, 33 (11), 3270-3300.
Document type: Article
Abstract: The Discrete Ordered Median Problem (DOMP) generalizes classical discrete location problems, such as the N-median, N-center and Uncapacitated Facility Location problems. It was introduced by Nickel [S. Nickel. Discrete Ordered Weber problems. In B. Fleischmann, R. Lasch, U. Derigs, W. Domschke, and U. Rieder, editors, Operations Research Proceedings 2000, pages 71–76. Springer, 2001], who formulated it as both a nonlinear and a linear integer program. We propose an alternative integer linear programming formulation for the DOMP, discuss relationships between both integer linear programming formulations, and show how properties of optimal solutions can be used to strengthen these formulations. Moreover, we present a specific branch and bound procedure to solve the DOMP more efficiently. We test the integer linear programming formulations and this branch and bound method computationally on randomly generated test problems.
Cite: Boland, N., Domínguez Marín, P., Nickel, S. y Puerto Albandoz, J. (2006). Exact procedures for solving the discrete ordered median problem. Computers and Operations Research, 33 (11), 3270-3300.
Size: 302.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/47455

DOI: 10.1016/j.cor.2005.03.025

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)